Convergence in capacity on smooth hypersurfaces of compact Kähler manifolds

Volume 103 / 2012

Vu Viet Hung, Hoang Nhat Quy Annales Polonici Mathematici 103 (2012), 175-187 MSC: Primary 32W20; Secondary 32Q15. DOI: 10.4064/ap103-2-5

Abstract

We study restrictions of $\omega $-plurisubharmonic functions to a smooth hypersurface $S$ in a compact Kähler manifold $X$. The result obtained and the characterization of convergence in capacity due to S. Dinew and P. H. Hiep [to appear in Ann. Scuola Norm. Sup. Pisa Cl. Sci.] are used to study convergence in capacity on $S$.

Authors

  • Vu Viet HungDepartment of Mathematics,
    Physics and Informatics
    Tay Bac University
    Son La, Viet Nam
    e-mail
  • Hoang Nhat QuyFaculty of Fundamentals
    Vietnam-Korea Friendship IT College
    Da Nang, Viet Nam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image